Is accidental ingestion of high doses of Amlodipine a cause for concern?
No need to worry
Hello and welcome to HCM.
I thank you for your question. I understand your concern.
I do not think that there be any difference. A slight expressed lowering of blood pressure figure may be observed, but nothing to worry about, as this cannot be classified as an overdose of a medication. The main mechanism with which blood pressure lowering medication work is the plateau mechanism, which means a certain dosage reaches a plateau level, which achieves the control of hypertension.
A single time doubled dose of amlodipine does not significantly affect blood pressure.
I recommend you that in the next 6 hours you do not perform any activity, just remain calm and rested, possibly lying down and the effect will go away spontaneously. However, it is advised that you do not skip a dosage or double it.
I hope my answer is helpful. I am happy to help, if you have followup questions.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Amlodipine benazepril dose
- Can amlodipine cause cough
- Amlodipine maximum dose
- Accidentally took two amlodipine
- High dose amlodipine hyperventilation
- Amlodipine twice daily dosing
- Lethal dose of amlodipine
- Can amlodipine cause high potassium
- Can amlodipine cause anaemia
- Does amlodipine cause diabetes